# SDR FDEA202110062472

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 74,704 hours, 28,617 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 731966
- Part serial: MX575400
- Condition: Cracked
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, S
- Precautionary procedure: O

## Discrepancy

PDIS  789     29-02  4718     05OCT21  MEM  OPEN  U  DURING CRUISE THE C HYD ELEC 2 EICAS MESSAGE APPEARED FOLLOWED BY A COMPLETE REDUCTION OF C  HYDRAULIC QUANTITY. SHORTLY AFTER THE FOLLOWING EICAS MESSAGES APPEARED:  C HYD SYS PRESS  C HYD RSVR PRES  C HYD QTY  R YAW DAMPER  DECLARED AN EMERGENCY, COMPLETED THE QRH PROCEDURES, AND LANDED THE AIRPLANE SAFELY WITHOUT ANY   OTHER ISSUES.     FACT 06OCT21 07:10   MEM                                                                 INSTALLED NEW ACMP REF. AMM 29-11-02-4. OPS CHECKS GOOD. NO LEAKS NOTED.   REMOVED & REPLACED CENTER SYSTEM ACMP PRESSURE & CASE DRAIN FILTERS 4EA. REF.   AMM 29-11-19-4. NO LEAKS NOTED. PERFORMED YAW DAMPER SYSTEM TEST REF. AMM 22-11-  00-5. AIRCRAFT OK FOR SERVICE.
